Notes on some p-valent functions


Creative Commons License

Aydoğan S. M. , Karahüseyin Z., Owa S.

Communication in Mathematical Modeling and Applications, vol.4, no.2, pp.65-70, 2019 (Refereed Journals of Other Institutions)

  • Publication Type: Article / Article
  • Volume: 4 Issue: 2
  • Publication Date: 2019
  • Title of Journal : Communication in Mathematical Modeling and Applications
  • Page Numbers: pp.65-70

Abstract

Let Ap be the class of analytic functions f(z) = z p +ap+1z p+1 +ap+2z p+2 +··· in the open unit disk U. We introduce a subclass Ap(j,α) of Ap using some inequality for f(z) ∈ Ap. The object of the present paper is to consider some interesting properties for f(z) concerning with the class Ap(j,α).